Open problems on exponential and character sums

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

Original languageEnglish
Title of host publicationNumber theory
Subtitle of host publicationdreaming in dreams
EditorsT Aoki, S Kanemitsu, JY Liu
Place of Publication5 Toh Tuck Link, Singapore
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Pages222-242
Number of pages21
Publication statusPublished - 2010
Event5th China-Japan Seminar on Number Theory - Higashiosaka, Japan
Duration: 27 Aug 200831 Aug 2008

Publication series

NameSeries on Number Theory and Its Applications
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Volume6
ISSN (Print)1793-3161

Conference

Conference5th China-Japan Seminar on Number Theory
CountryJapan
CityHigashiosaka
Period27/08/0831/08/08

Keywords

  • DIFFIE-HELLMAN DISTRIBUTIONS
  • FINITE-FIELDS
  • KLOOSTERMAN SUMS
  • ARITHMETIC PROGRESSIONS
  • PSEUDORANDOM NUMBERS
  • UNIFORM-DISTRIBUTION
  • SPARSE POLYNOMIALS
  • RATIONAL FUNCTIONS
  • DYNAMICAL-SYSTEMS
  • QUADRATIC TWISTS

Cite this

Shparlinski, I. E. (2010). Open problems on exponential and character sums. In T. Aoki, S. Kanemitsu, & JY. Liu (Eds.), Number theory: dreaming in dreams (pp. 222-242). (Series on Number Theory and Its Applications; Vol. 6). 5 Toh Tuck Link, Singapore: WORLD SCIENTIFIC PUBL CO PTE LTD.